Back to Search Start Over

Polynomial preserving recovery on boundary.

Authors :
Guo, Hailong
Zhang, Zhimin
Zhao, Ren
Zou, Qingsong
Source :
Journal of Computational & Applied Mathematics. Dec2016, Vol. 307, p119-133. 15p.
Publication Year :
2016

Abstract

In this paper, we propose two systematic strategies to recover the gradient on the boundary of a domain. The recovered gradient has comparable superconvergent property on the boundary as that in the interior of the domain. This superconvergence property has been validated by several numerical experiments. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
03770427
Volume :
307
Database :
Academic Search Index
Journal :
Journal of Computational & Applied Mathematics
Publication Type :
Academic Journal
Accession number :
115977658
Full Text :
https://doi.org/10.1016/j.cam.2016.03.003